Crible en expansion
Séminaire Bourbaki Volume 2010/2011 Exposés 1027-1042. Avec table par noms d'auteurs de 1948/49 à 2009/10., Astérisque, no. 348 (2012), Exposé no. 1028, 48 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2012__348__17_0,
     author = {Kowalski, Emmanuel},
     title = {Crible en expansion},
     booktitle = {S\'eminaire Bourbaki Volume 2010/2011 Expos\'es 1027-1042. Avec table par noms d'auteurs de 1948/49 \`a 2009/10.},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1028},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {348},
     year = {2012},
     zbl = {1323.11070},
     mrnumber = {3050711},
     language = {fr},
     url = {archive.numdam.org/item/AST_2012__348__17_0/}
}
Kowalski, Emmanuel. Crible en expansion, dans Séminaire Bourbaki Volume 2010/2011 Exposés 1027-1042. Avec table par noms d'auteurs de 1948/49 à 2009/10., Astérisque, no. 348 (2012), Exposé no. 1028, 48 p. http://archive.numdam.org/item/AST_2012__348__17_0/

[1] N.Bourbaki - Éléments de mathématique, Fonctions d'une variable réelle, théorie élémentaire, Hermann, 1976 ; | MR 580296 | Zbl 0346.26003

N.Bourbaki - Éléments de mathématique, Fonctions d'une variable réelle, théorie élémentaire, réédition Springer, 2007. | Zbl 1108.26003

[2] J.Bourgain & E.Fuchs - A proof of the positive density conjecture for integer Apollonian circle packings, J. Amer. Math. Soc.24 (2011), p. 945-967. | Article | MR 2813334 | Zbl 1228.11035

[3] J.Bourgain &: A. Gamburd - Uniform expansion bounds for Cayley graphs of SL 2 ( 𝔽 p ) , Ann. of Math.167 (2008), p. 625-642. | Article | MR 2415383 | Zbl 1216.20042

[4] J. Bourgain, A. Gamburd & P. Sarnak - The affine linear sieve, Invent. Math.179 (2010), p. 559-644. | Article | MR 2587341 | Zbl 1239.11103

[5] J. Bourgain, A. Gamburd & P. Sarnak, Generalization of Selberg's 3/16 theorem and affine sieve, prépublication arXiv:0912.5021. | Article | MR 2892611 | Zbl 1276.11081

[6] J. Bourgain & A. Kontorovich - On representations of integers in thin subgroups of SL ( 2 , 𝐙 ) , prépublication arXiv:1001.4534. | MR 2746949 | Zbl 1230.11050

[7] J. Bourgain & P. Varjú - Expansion in SL d ( 𝐙 / q 𝐙 ) , q arbitrary, prépublication arXiv:1006.3365. | MR 2897695 | Zbl 1247.20052

[8] E. Breuillard, B. Green & T. Tao - Linear approximate groups, G.A.F.A.21 (2011), p. 774-819. | Zbl 1229.20045

[9] M. Burger - Petites valeurs propres du laplacien et topologie de Fell, Thèse, Université de Lausanne, 1986. | MR MR1046056

[10] N. Chavdarov - The generic irreducibility of the numerator of the zeta function in a family of curves with large monodromy, Duke Math. J.87 (1997), p. 151-180. | Article | MR 1440067 | Zbl 0941.14006

[11] L. Clozel - Démonstration de la conjecture τ , Invent. Math.151 (2003), p. 297-328. | Article | MR 1953260 | Zbl 1025.11012

[12] W. Duke, Z. Rudnick & P. Sarnak - Density of integer points on affine homogeneous varieties, Duke Math. J.71 (1993), p. 143-179. | Article | MR 1230289 | Zbl 0798.11024

[13] N. M. Dunfield & W. P. Thurston - Finite covers of random 3-manifolds, Invent. Math.166 (2006), p. 457-521. | Article | MR 2257389 | Zbl 1111.57013

[14] J. Ellenberg, C. Hall & E. Kowalski - Expander graphs, gonality and variation of Galois représentations, à paraître dans Duke Math. J. | MR 2922374 | Zbl 1262.14021

[15] A. Eskin & C. Mcmullen - Mixing, counting, and equidistribution in Lie groups, Duke Math. J.71 (1993), p. 181-209. | Article | MR 1230290 | Zbl 0798.11025

[16] J. Friedlander & H. Iwaniec - Opera de cribro, American Mathematical Society Colloquium Publications, vol. 57, Amer. Math. Soc, 2010. | MR 2647984 | Zbl 1226.11099

[17] E. Fuchs - Strong approximation in the Apollonian group, prépublication, 2009. | Zbl 1259.11066

[18] E. Fuchs & K. Sanden - Some experiments with integral Apollonian circle packings, J. Experimental Math.20 (2011), p. 380-399. | Article | MR 2859897 | Zbl 1259.11065

[19] A. Gamburd - On the spectral gap for infinite index "congruence" subgroups of SL 2 ( 𝐙 ) , Israel J. Math.127 (2002), p. 157-200. | Article | MR 1900698 | Zbl 1009.22018

[20] N. Gill & H. A. Helfgott - Growth of small generating sets in SL n ( 𝐙 / p 𝐙 ) , Int. Math. Res. Notices2011 (2011), p. 4226-4251. | MR 2836020 | Zbl 1234.20059

[21] A. Gorodnik & A. Nevo - The ergodic theory of lattice subgroups, Annals of Math. Studies, vol. 172, Princeton Univ. Press, 2010. | MR 2573139 | Zbl 1186.37004

[22] A. Gorodnik & A. Nevo, Lifting, restricting and sifting integral points on affine homogeneous varieties, prépublication, 2010. | Article | Zbl 1307.11078

[23] R. L. Graham, J. C. Lagarias, C. L. Mallows, A. R. Wilks & C. H. Yan - Apollonian circle packings : number theory, J. Number Theory100 (2003), p. 1-45. | Article | MR 1971245 | Zbl 1026.11058

[24] B. Green - Approximate groups and their applications : work of Bourgain, Gamburd, Helfgott and Sarnak, Current Events Bulletin of the AMS (2010).

[25] B. Green & T. Tao - Linear equations in primes, Ann. of Math.171 (2010), p. 1753-1850. | Article | MR 2680398 | Zbl 1242.11071

[26] H. A. Helfgott - Growth and generation in SL 2 ( / p ) , Ann. of Math.167 (2008), p. 601-623. | MR 2415382 | Zbl 1213.20045

[27] H. A. Helfgott, Growth in SL 3 ( 𝐙 / p 𝐙 ) , J. European Math. Soc.13 (2011), p. 761-851. | EuDML 277223 | MR 2781932 | Zbl 1235.20047

[28] S. Hoory, N. Linial & A. Wigderson - Expander graphs and their applications, Bull. Amer. Math. Soc. (N.S.)43 (2006), p. 439-561. | Article | MR 2247919 | Zbl 1147.68608

[29] E. Hrushovski - Stable group theory and approximate subgroups, J. Amer. Math. Soc.25 (2012), p. 189-243. | Article | MR 2833482 | Zbl 1259.03049

[30] E. Hrushovski & A. Pillay - Definable subgroups of algebraic groups over finite fields, J. reine angew. Math.462 (1995), p. 69-91. | EuDML 153717 | MR 1329903 | Zbl 0823.12005

[31] H. Iwaniec & E. Kowalski - Analytic number theory, American Mathematical Society Colloquium Publications, vol. 53, Amer. Math. Soc., 2004. | MR 2061214 | Zbl 1059.11001

[32] F. Jouve, E. Kowalski & D. J. Zywina - Splitting fields of characteristic polynomials of random elements in arithmetic groups, à paraître dans Israel J. of Math. | MR 3038553 | Zbl 1332.11098

[33] A. Kontorovich & H. Oh - Apollonian circle packings and closed horospheres on hyperbolic 3-manifolds, Journal of the A.M.S.24 (2011), p. 603-648. | MR 2784325 | Zbl 1235.22015

[34] A. Kontorovich & H. Oh, Almost prime Pythagorean triples in thin orbits, à paraître dans J. reine und angew. Math. | MR 2929673 | Zbl 1273.11055

[35] E. Kowalski - The large sieve and its applications, Cambridge Tracts in Mathematics, vol. 175, Cambridge Univ. Press., 2008. | MR 2426239 | Zbl 1177.11080

[36] M. Larsen & R. Pink - Finite subgroups of algebraic groups, Journal of the A.M.S.24 (2011), p. 1105-1158. | MR 2813339 | Zbl 1241.20054

[37] P. D. Lax & R. S. Phillips - The asymptotic distribution of lattice points in Euclidean and non-Euclidean spaces, J. Fund. Anal.46 (1982), p. 280-350. | Article | MR 661875 | Zbl 0497.30036

[38] J.-S. Li - The minimal decay of matrix coefficients for classical groups, in Harmonic analysis in China, Math. Appl., vol. 327, Kluwer Acad. Publ., 1995, p. 146-169. | MR 1355801 | Zbl 0844.22021

[39] J. Liu & P. Sarnak - Integral points on quadrics in three variables whose coordinates have few prime factors, Israel J. Math.178 (2010), p. 393-426. | Article | MR 2733075 | Zbl 1230.11045

[40] A. Lubotzky - Discrete groups, expanding graphs and invariant measures, Progress in Math., vol. 125, Birkhäuser, 1994. | MR 1308046 | Zbl 0826.22012

[41] A. Lubotzky & C. Meiri - Sieve methods in group theory I : powers in linear groups, à paraître dans Journal of the A.M.S. | MR 2947947 | Zbl 1283.20075

[42] J. Maher - Random Heegaard splittings, J. Topology3 (2010), p. 997-1025. | Article | MR 2746344 | Zbl 1207.37027

[43] O. Marfaing - Sieve and expanders, 2010, rapport de stage de master, ETH Zurich et Université Paris Sud.

[44] C. R. Matthews, L. N. Vaserstein & B. Weisfeiler - Congruence properties of Zariski-dense subgroups. I, Proc. London Math. Soc.48 (1984), p. 514-532. | Article | MR 735226 | Zbl 0551.20029

[45] F. Maucourant - Homogeneous asymptotic limits of Haar measures of semisimple linear groups and their lattices, Duke Math. J.136 (2007), p. 357-399. | Article | MR 2286635 | Zbl 1117.22006

[46] A. Nevo & P. Sarnak - Prime and almost prime integral points on principal homogeneous spaces, Acta Math.205 (2010), p. 361-402. | Article | MR 2746350 | Zbl 1233.11102

[47] M. V. Nori - On subgroups of GL n ( 𝐅 p ) , Invent. Math.88 (1987), p. 257-275. | EuDML 143454 | MR 880952 | Zbl 0632.20030

[48] H. Oh - Uniform pointwise bounds for matrix coefficients of unitary representations and applications to Kazhdan constants, Duke Math. J.113 (2002), p. 133-192. | MR 1905394 | Zbl 1011.22007

[49] H. Oh, Dynamics on geometrically finite hyperbolic manifolds with applications to Apollonian circle packings and beyond, in Proceedings of the International Congress of Mathematicians. Volume III, Hindustan Book Agency, 2010, p. 1308-1331. | MR 2827842 | Zbl 1252.37005

[50] F. Paulin - Sur les automorphismes de groupes libres et de groupes de surface, Sém. Bourbaki, vol. 2009/10, exp. n° 1023, Astérisque 339 (2011), p. 323-356. | Numdam | MR 2906359 | Zbl 1356.20016

[51] L. Pyber & E. Szabó - Growth in finite simple groups of Lie type of bounded rank, prepublication arXiv:1005.1858. | MR 3402696

[52] I. Rivin - Walks on groups, counting reducible matrices, polynomials, and surface and free group automorphisms, Duke Math. J.142 (2008), p. 353-379. | Article | MR 2401624 | Zbl 1207.20068

[53] A. Salehi Golsefidy & P. Varjú - Expansion in perfect groups, prépublication, 2010. | Zbl 1284.20044

[54] P. Sarnak - Notes on the generalized Ramanujan conjectures, in Harmonic analysis, the trace formula, and Shimura varieties, Clay Math. Proc., vol. 4, Amer. Math. Soc., 2005, p. 659-685. | MR 2192019 | Zbl 1146.11031

[55] P. Sarnak, Affine sieve, notes d'un exposé, http://www.math.princeton.edu/sarnak/, 2010.

[56] P. Sarnak & X. X. Xue - Bounds for multiplicities of automorphic representations, Duke Math. J.64 (1991), p. 207-227. | Article | MR 1131400 | Zbl 0741.22010

[57] J-P. Serre - Topics in Galois theory, 2e éd., Research Notes in Math., vol. 1, A K Peters Ltd., 2008. | MR 2363329 | Zbl 1128.12001

[58] Y. Shalom - Expanding graphs and invariant means, Combinatorica17 (1997), p. 555-575. | Article | MR 1645694 | Zbl 0906.05027

[59] P. Varjú - Expansion in SL d ( O K / I ) , I squarefree, prépublication arXiv:1001.3664. | MR 2862040 | Zbl 1269.20044

[60] B. Weisfeiler - Strong approximation for Zariski-dense subgroups of semi-simple algebraic groups, Ann. of Math.120 (1984), p. 271-315. | Article | MR 763908 | Zbl 0568.14025

[61] D. J. Zywina - The large sieve and Galois representations, These, University of California, Berkeley, 2008, prépublication arXiv.0812.2222. | MR 2712311